# SDR BAQA092507

- Difficulty date: January 27, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,279 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800561612
- Part serial: 1411
- Condition: Failed
- Location: Autoflight
- Part time: 680 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FAILED MEGGER TEST. REPLACED WITH SERVICABLE UNIT.  02/04/2004
